MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO HYPODERMIC NEEDLE-PRO NEEDLES ; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL, INC. JELCO HYPODERMIC NEEDLE-PRO NEEDLES ; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4292
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the product was being used for an injection, the product broke away completely during injection along with the needle into the patient¿s arm.The customer advised that the vaccine liquid subsequently discharged onto the patient and the exam table.Leaks that could potentially expose patient and/or clinician to drug.The event occurred while in use with patient.There were patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO NEEDLES 
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25125720
Report Number3012307300-2026-04726
Device Sequence Number10642380
Product Code FMI
UDI-Device Identifier20351688046854
UDI-Public(01)20351688046854(17)300401(10)6108366
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4292
Device Lot Number6108366
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown